Jump to content
CrazyBoards.org

Recommended Posts

Hi, names Hibiki. Ive been struggling for 7+ years with Trichotillomania, Depression, ADD, Anxiety (agoraphobia , panic disorder, disassociation, etc), OCD (obsessive thoughts).  im currently on so many meds due to my age (17) (no narcotics due to me being underage.) and my insurance being the shittiest ever. Im currently taking regularly:

•Zoloft

•Buspar

•Effexor

•Seroquel 

ive ran out of all options for medications so they threw me on effexor and although my anxiety has been absolutely crucial this past year and a half (3 attacks lasting 1 month +) ive noticed a strange effect pop up these last few days. 

So currently I feel like im here but not here. Like everything looks weird, almost like im watching life go by through a screen. Im unable to fully concentrate on anything and i just feel exhausted. I feel like im not here but i know i am. Semi like a zombie,? Its kinda like disassociating but with my eyes. Everyone i know just looks different and everything is just strange,.. i was holding my baby brother and didnt feel like i actually was? I was talking and walking and id just suddenly stop and space out. Everything just feels distant. It also comes in waves, i will feel normal for a bit and then WHAM it attacks me from around the corner just like my panic attacks.

I literally cannot explain what i feel but what is this?? Anyone else kinda feel the same??

the thing is a month ago my doctor prescribed me Effexor and she told me it would take a month to get in my system, and i feel like this is a negitive effect from it. Including my memory loss . And all ive heard is negitive reviews. So im starting to panic, like horribly. Im scared im going to feel like this forever and idk what to do? Im an artist and i can no longer draw due to this and its making me worry. 

Share this post


Link to post
Share on other sites

That is not that many meds for a mentally ill person. You are not out of options by any stretch of the imagination. The Effexor takes a while to reach steady state as does all meds that have a long half life.

Share this post


Link to post
Share on other sites
6 hours ago, notloki said:

That is not that many meds for a mentally ill person. You are not out of options by any stretch of the imagination. The Effexor takes a while to reach steady state as does all meds that have a long half life.

My psychiatrist told me that they no longer have options for medications. She said that she cant do anymore for me medication wise, i feel 100x better since i dropped effexor. So i hope i stay stedy. Ive been on every med she could prescribe me, and now im sadly just stuck in a rut ubtill im 18

Edited by Tired Hyena

Share this post


Link to post
Share on other sites

Find a new doctor ASAP. I cannot take antidepressants because I am bipolar, and when I take Effexor or any other antidepressants this happens. The last time I was on an antidepressant I went for a refill after a one week sample and got lost in the parking lot for two hours, had insane panic attacks and all the while walking by my car who knows how many times.

 

get a new psychiatrist ASAP and be 100% honest. If you can't get a new appointment in time and this gets worse, go to the ER.

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By Xyzieleigh
      I have been self harming since I was 11. I started off just scratching and using an eraser to burn myself. Through the next few years I work my way up to cutting. I started with the little bitty razors from pencil sharpeners but they weren't enough, so I would steal the big rectangle razors from the convenience store where my mom worked at the time. They worked well, they were sharp and I was satisfied...for a while.
      Flash forward to present day. 
      I'm 21 with a job in healthcare and I still can't stop myself from cutting. Its become a custome. That's my go to when I'm stressed, upset, lonely, sometimes even if I'm bored. I just like to have cuts or burns or scratches on me at all times. Its like a secret that I don't have to share its amusing to me in a way. I feel almost naked if I don't have at least a few cuts on me at any given time. I've tried to stop and for a while I did, but I just keep turning back. 
         I want to move forward with my life but its like I'm stuck In a hole that I can't climb out of. I see everyone around me moving on with their lives and I'm stuck here hurting myself with no control over anything. My anxiety is to bad to seek help. I just feel like I would be better off dead because dying just seems so easier, more realistic and more inviting than trying to live a normal life.
    • By Blahblah
      I'll just preface this with info: I've tried about 30 different meds, many combos, including Cymbalta in the past (3 yrs, mixed results), It didn't greatly improve my depression, mainly made me numb, sweaty, nauseous, a bit restless/wired with sleep issues. The crazy withdrawals if I took a bit late were horrendous, so went off.
      Despite this, my pdoc really wants me to start Effexor (even though withdrawal is even worse). Can someone please reassure me that it worked well for you? My symptoms are: chronic, treatment-resistant depression (with some crying/mood lability), very intrusive negative ruminations, anhedonia). Is it really worth trying despite my unremarkable/mixed experience w/ Cymbalta, and fear about withdrawal syndrome? Also what were the negatives for you (i.e any weight gain, anxiety, restlessness, paranoia, insomnia?) Thanks all.
    • By Cerberus
      Okay my honeys, time to Make It Rain. You're our sugar babies and We need all the moneys to make this place swing, so smack that donate button and blow your wad on...
       
      ...oh, hell, I can't keep that crap going. Here's the deal, lovelies. This place is run on half a shoestring and some wishful thinking, along with whatever goodwill members supply to VE in the form of donations. We know that the loon pills and the pdoc appointments set you back, and we don't ask anyone to do anything crazy... but maybe something a little bit fabulous. Even a very few dollars can help keep the lights on here. Without them, one day you may log on to find "404 - Not Found" and then where will we all go to proudly fly our rainbow crazy flags?
      We've been here for twelve years, but the web's a rough-and-tumble place, and squatting here ain't free. It ain't even cheap. If Crazyboards has helped you through a dark time, please consider helping in return. Please, give what you can, when you can.
    • By Cerberus
      The world often doesn't make sense, and we have to make sense of it ourselves. Here's something you can wrap your head around - a simple logical proof: (A) Crazyboards cannot function without donations. (B) The source of those donations is our members. Therefore (C) if members do not donate, Crazyboards will cease to function.
      We know that the mental health care costs a suitcase full, and we don't expect anyone to drop Benjamins on us (though feel free). But even a very few dollars can help keep the lights on here. Without them, one day you may log on to find "404 - Not Found" and then where will we all go to proudly defy the neurotypicals?
      We've been here for twelve years, but the web's a rough-and-tumble place, and squatting here ain't free. It ain't even cheap. If Crazyboards has helped you through a dark time, please consider helping in return. Please, give what you can, when you can.
    • By Cerberus
      It's that time again, my gloomy ones. The servers don't power themselves. This place is run on half a shoestring and some wishful thinking, along with whatever goodwill members supply to VE in the form of donations - you know, cash. Da moneys. Spondooliks.
      We know that the loon pills and the pdoc appointments set you back; oh, yes, we know. We won't ask you for the Moon. But even a very few dollars can help keep the lights on here. Without them, one day you may log on to find "404 - Not Found" and then where will we all go to proudly fly our crazy flags?
      We've been here for twelve years, but the web's a rough-and-tumble place, and squatting here ain't free. It ain't even cheap. If Crazyboards has helped you through a dark time, please consider helping in return. Please, give what you can, when you can.
×